# SDR HNAA2024071900562

- Difficulty date: June 21, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 41,019 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2315 SHEAR CLIP CRACKED ON RHSIDE OF BULHEAD 80 BTWSTR5-7R.  RAR SHEAR CLIP IAW SRM 51-40-02
